# SDR AWXA960523

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2539 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT BOTTLE CAP MISSING FROM ROW 3 (C).  CONNECTED WIRING FOR EMERGENCY LIGHT AT SEAT 3C, F/C GOOD.  (M)
